# SDR CALA2023032000800

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 72,326 hours, 29,508 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Union
- Part number: MS21924J12
- Part serial: NA
- Condition: Defective
- Location: Yellow Accumulat
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD ECAM PROC COMPLETEDACCUMULATOR STILL OK STARTED PARTIAL REMOVAL OF ACCUMULATOR AS PER AMM TASK 29-13-42-000-001-A UP TO AND INCLUDING STEP 3. D. LOCKING LOG FOR MX TO DETERMINE SOURCE OF LOSS. SERVICED YELLOW SYSTEM AND PRESSURIZED AND FOUND YELLOW POWER PICTURE FOR REFERANCE ENCLOSED. ACCUMULATOR TO BE LEAKING, FOUND LOOSE B-NUT ON TOP OF ACCUMULATOR LOOSE, RE TORQUED RECHECHED AND STILL LEAKING, SUSPECT EITHER BAD O-RING OR BAD UNION, HAVE BOTH IN STOCK, FOUND LEAK REMOVED AND REPLACED UNION AND O-RING FROM YELLOW POWER 00-0594-3-1415,QTY :1 ACCUMULATOR IN REFERENCE WITH TASK 29-13-42-400-001-A. VERIFIED YELLOW SYSTEM HOLDS PRESSURE. OPS CHECK GOOD , NO LEAKS DETECTED. PARTS USED:  40-0595-3-1983,QTY :1 ADD EMP:U389333
